Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 19, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jun 16, 2016, 5:03 PM EDT for Somerset County, Pennsylvania. It was in force for 57 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 16, 2016, 5:03 PM EDT (21:03 UTC)
- Expired
- Jun 16, 2016, 6:00 PM EDT
- In force
- 57 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Somerset County, PA
The radar
The Pittsburgh radar (KPBZ), 112 km from the middle of the area, began a volume at 21:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 16, 5:55 PM EDT | TSTM WND DMG | Meyersdale, PA | TREES DOWN IN MEYERSDALE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 52 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 16, 1:58 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 12:00Z, 9.1 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 645 J/kg
- Mixed-layer CIN
- -71 J/kg
- Mixed-layer LCL
- 838 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 130 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.6
The text
As transmitted.
385
WUUS51 KCTP 162103
SVRCTP
PAC111-162200-
/O.NEW.KCTP.SV.W.0019.160616T2103Z-160616T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
503 PM EDT THU JUN 16 2016
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOMERSET COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
* UNTIL 600 PM EDT
* AT 501 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR MOUNT PLEASANT TO MORGANTOWN...MOVING EAST AT
50 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
SOMERSET...FRIEDENS...MEYERSDALE...CENTRAL CITY...SEVEN SPRINGS...
BERLIN...MOUNT DAVIS...URSINA...ACOSTA...NEW CENTERVILLE...
ADDISON...CASSELMAN...INDIAN LAKE...WELLERSBURG...NEW BALTIMORE...
SHANKSVILLE...SALISBURY...CALLIMONT...GARRETT AND ROCKWOOD.
THIS INCLUDES THE PENNSYLVANIA TURNPIKE FROM MILE MARKERS 100 TO 129.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS SITUATION. MOVE INDOORS IMMEDIATELY. THESE
STORMS ARE PRODUCING WIND DAMAGE ACROSS SOUTHWESTERN PENNSYLVANIA.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS! DAMAGING WINDS AND FREQUENT CLOUD TO GROUND LIGHTNING IS
OCCURRING WITH THESE STORMS.
&&
LAT...LON 3972 7938 3974 7941 3977 7938 3978 7940
3979 7935 3980 7937 3983 7938 3985 7942
3990 7940 4008 7927 4012 7922 4011 7918
4014 7917 4011 7872 4008 7874 4006 7876
3982 7876 3972 7881
TIME...MOT...LOC 2101Z 270DEG 41KT 4009 7944 3961 7993
HAIL...<.75IN
WIND...60MPH
$$
RXR1 follow-up statement
603
WWUS51 KCTP 162132
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
532 PM EDT THU JUN 16 2016
PAC111-162200-
/O.CON.KCTP.SV.W.0019.000000T0000Z-160616T2200Z/
SOMERSET PA-
532 PM EDT THU JUN 16 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR SOUTHERN SOMERSET COUNTY...
AT 531 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR NEW CENTERVILLE TO ACCIDENT...MOVING EAST AT 40
MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
MEYERSDALE...MOUNT DAVIS...NEW CENTERVILLE...URSINA...ADDISON...
CASSELMAN...ROCKWOOD...SALISBURY...WELLERSBURG...CALLIMONT...
GARRETT...CONFLUENCE AND FINZEL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3972 7938 3974 7941 3977 7938 3978 7940
3979 7935 3980 7937 3983 7938 3985 7942
3990 7940 3998 7934 3987 7876 3982 7876
3972 7881
TIME...MOT...LOC 2131Z 283DEG 36KT 3987 7919 3964 7934
HAIL...<.75IN
WIND...60MPH
$$
RXRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 4:24 PM EDT, 39 minutes earlier.
Area forecast discussion, Jun 16, 4:24 PM EDT, 39 minutes before
Area Forecast Discussion National Weather Service State College PA 424 PM EDT THU JUN 16 2016 .SYNOPSIS... A storm system will move down through western Pa later today and move off the Mid Atlantic coast Friday leaving weather conditions to improve from north to south in the wake of the storm. A dry and increasingly warm pattern is expected through Father's Day weekend and into early next week. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... Severe Thunderstorm Watch is in effect for much of southern Pa until 10PM. A Flash Flood Watch is in effect until 5AM Friday. An active morning had a line of locally severe storms move through portions of the northern Laurel Highlands and Central Mountains. The line is petering out as it moves into more stable air over the lower Susq Valley. Western portions of the forecast area will remain the focus of activity as the airmass destabilizes in the vicinity of a slow moving warm front. A cluster of thunderstorm cells extends from just north of Pittsburgh down to the area west of Johnstown. The main activity however is expected to continue forming over Ohio in an area of deep moisture convergence and increasing Cape. These storms are expected to grow in coverage and intensity and swing trough the area between about 4 and 9PM. The focus will likely shift toward potential heavy to excessive rain event after 17/00z, as low level inflow backs to the southeast and taps reservoir of 1.75-2.00 inch PWs residing over the southern Mid Atlantic region. Slowing storm motions and backbuilding becomes more likely in this scenario, increasing the risk for flash flooding. There is a consistent, multi-model signal for locally heavy amounts from the Laurel Highlands and South- Central Alleghenies down into the WV/MD panhandles. The 16/00z NCAR HIRES ensemble neighborhood probs show a 'likelihood' of localized 3+ inch amounts while mean QPF from the SSEO is in the 2-4 inch range. Final QPF was constructed using a blend of WPC and available HIRES guidance which paints broad area of 1-2 inches over the aforementioned area. However, given the availability of high moisture content air feel that the higher amounts in the CAM guidance is plausible. Will highlight the duel severe/flash flood risks in the HWO. A flash flood watch may be needed at shorter ranges and will allow the next shift to asses the situation as it unfolds. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/... Friday may dawn cloudy and damp with lingering easterly flow and a few showers over the southern counties associated with the departing sfc low. However, all model data indicate we will see steady improvement and breaking clouds with near seasonal temps later in the day. Ens mean 8h temps between 12-14c should translate to max temps in the u70s to around 80F. && .LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/... Anomalous upper level ridge to our west will begin building into the region this weekend. Large scale subsidence associated with this feature should ensure mainly sunny skies,light wind and seasonable temps Sat. Medium range model and ensemble guidance continues to show anomalous upper ridge over the northeast conus into early next week, which should bring fair weather with increasing warmth. The next risk for rain returns by Tuesday into Wednesday. the latest GEFS and EC are in fair agreement on timing of the boundary as a cold front sinks southward from the Lower Lakes. Based on latest NAEFS and ECENS a turn toward cooler wx appears likely by Wed, as upper lvl trof swings thru the Great Lakes and northeast states. However, too far out to tell if sfc cold front will completely clear the area, so will maintain chc of showers in the Wednesday forecast. Have trended to higher POPs and timing. First look at the later half of next week looks drier and cooler. && .AVIATION /20Z THURSDAY THROUGH TUESDAY/... VFR and MVFR conditions early this afternoon will lower to IFR conditions occasionally during +TSRA this afternoon. The first round is entering the lower Susquehanna Valley and will exit by 20Z. Popcorn thunderstorms are developing behind this first line. These will precede another line developing over Ohio. This line will move over JST and AOO by 22Z. The line will evolve into an MCS overnight with widespread IFR conditions after 02Z. This new round of +TSRA will move across the southwest 1/4 to 1/3 of the airspace with strong to locally svr wind gusts and heavy rainfall possible. Rain and IFR conditions shift south of the PA/MD line by midday Friday. OUTLOOK... Fri...Morning low cigs/shra possible southern PA. Then VFR. Sat...No sig wx expected. Sun...No sig wx expected. Mon...No sig wx expected. Tue...Brief MVFR in TSRA && .CTP WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through late tonight for PAZ024-025-033>036. && SYNOPSIS...La Corte NEAR TERM...La Corte SHORT TERM...La Corte LONG TERM...Fitzgerald/Ceru AVIATION...Steinbugl/Head
Hazardous weather outlook, Jun 16, 4:03 PM EDT, 1 hour before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 403 PM EDT THU JUN 16 2016 PAZ004>006-010>012-017>019-037-041-042-045-046-049>053-057>059-066- 172015- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-TIOGA-NORTHERN LYCOMING-SULLIVAN- SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-DAUPHIN-SCHUYLKILL-LEBANON-LANCASTER- 403 PM EDT THU JUN 16 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. ISOLATED STRONG THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING. STRONG GUSTY WINDS AND LOCALLY HEAVY RAIN IS POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ024-025-033>036-172015- CAMBRIA-BLAIR-SOMERSET-BEDFORD-FULTON-FRANKLIN- 403 PM EDT THU JUN 16 2016 ...SEVERE THUNDERSTORM WATCH 261 IN EFFECT UNTIL 10 PM EDT THIS EVENING... ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ026>028-056-063>065-172015- HUNTINGDON-MIFFLIN-JUNIATA-PERRY-CUMBERLAND-ADAMS-YORK- 403 PM EDT THU JUN 16 2016 ...SEVERE THUNDERSTORM WATCH 261 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 16, 2:05 PM EDT, 2 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
205 PM EDT THU JUN 16 2016
PAZ036-063>065-161830-
CUMBERLAND PA-ADAMS PA-YORK PA-FRANKLIN PA-
205 PM EDT THU JUN 16 2016
...A GUSTY THUNDERSTORM WILL AFFECT PARTS OF ADAMS...FRANKLIN...
YORK...AND CUMBERLAND COUNTIES UNTIL 230 PM EDT...
AT 204 PM EDT...DOPPLER RADAR INDICATED A GUSTY THUNDERSTORM NEAR
CASHTOWN...MOVING SOUTHEAST AT 35 MPH.
WINDS IN EXCESS OF 45 MPH ARE POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
PARKVILLE...HANOVER...GETTYSBURG...LAKE HERITAGE...FAYETTEVILLE...
BONNEAUVILLE...LITTLESTOWN...ROUZERVILLE...MCSHERRYSTOWN...ASPERS...
PENNVILLE...NEW OXFORD...HAMPTON...MONT ALTO...CARROLL VALLEY...
CASHTOWN...ORRTANNA...HUNTERSTOWN...ARENDTSVILLE AND HEIDLERSBURG.
LAT...LON 3982 7766 4005 7743 3989 7691 3972 7698
3972 7751
TIME...MOT...LOC 1804Z 294DEG 32KT 3992 7741
RXRSpecial weather statement, Jun 16, 2:29 PM EDT, 2 hours 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 229 PM EDT THU JUN 16 2016 PAZ064-065-161900- ADAMS PA-YORK PA- 229 PM EDT THU JUN 16 2016 ...A STRONG THUNDERSTORM WILL AFFECT PARTS OF ADAMS AND YORK COUNTIES UNTIL 300 PM EDT... AT 229 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER LITTLESTOWN...MOVING SOUTHEAST AT 50 MPH. WINDS IN EXCESS OF 40 MPH ARE POSSIBLE. LOCATIONS IMPACTED INCLUDE... HANOVER...PARKVILLE...LAKE HERITAGE...PENNVILLE...BONNEAUVILLE... LITTLESTOWN...MCSHERRYSTOWN...GLENVILLE AND TWO TAVERNS. LAT...LON 3972 7730 3987 7712 3977 7673 3972 7672 TIME...MOT...LOC 1829Z 300DEG 45KT 3976 7709 JUNG
Special weather statement, Jun 16, 2:30 PM EDT, 2 hours 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 230 PM EDT THU JUN 16 2016 PAZ033-034-161915- BEDFORD PA-SOMERSET PA- 230 PM EDT THU JUN 16 2016 ...A STRONG THUNDERSTORM WILL AFFECT PARTS OF BEDFORD AND SOMERSET COUNTIES UNTIL 315 PM EDT... AT 229 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR FRIEDENS...MOVING SOUTHEAST AT 30 MPH. PEA SIZE HAIL AND WIND GUSTS OF 40 MPH OR GREATER ARE POSSIBLE. LOCATIONS IMPACTED INCLUDE... SOMERSET...BEDFORD...FRIEDENS...CENTRAL CITY...JEROME... BUFFALO MILLS...BERLIN...CESSNA...LAKE GORDON...DAVIDSVILLE... BOSWELL...ACOSTA...INDIAN LAKE...RAINSBURG...MANNS CHOICE... SCHELLSBURG...NEW BALTIMORE...SHANKSVILLE...HYNDMAN AND NEW PARIS. LAT...LON 3999 7917 4027 7897 4011 7839 3972 7860 TIME...MOT...LOC 1829Z 297DEG 22KT 4009 7893 RXR
Special weather statement, Jun 16, 3:28 PM EDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
328 PM EDT THU JUN 16 2016
PAZ024-033-034-162015-
BEDFORD PA-SOMERSET PA-CAMBRIA PA-
328 PM EDT THU JUN 16 2016
...STRONG THUNDERSTORMS WILL AFFECT PARTS OF BEDFORD...SOMERSET...AND
CAMBRIA COUNTIES UNTIL 415 PM EDT...
AT 327 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM NEAR JEROME TO NEAR DAVIDSVILLE. MOVEMENT WAS
EAST AT 30 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE POSSIBLE.
STRONG THUNDERSTORMS WILL BE NEAR...
BELMONT AROUND 340 PM EDT.
SCALP LEVEL...GEISTOWN AND EAST CONEMAUGH AROUND 345 PM EDT.
WINDBER AND PAINT AROUND 350 PM EDT. OGLETOWN...DUNLO AND
BEAVERDALE-LLOYDELL AROUND 400 PM EDT. ST. CLAIRSVILLE...OSTERBURG
AND CESSNA AROUND 405 PM EDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE PLEASANTVILLE...
HOOVERSVILLE...BENSON...BROWNSTOWN AND LORAIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
MINOR FLOODING MAY DEVELOP. DO NOT DRIVE INTO WATER COVERING THE
ROADWAY.
&&
LAT...LON 4015 7904 4033 7902 4034 7901 4035 7901
4036 7900 4031 7858 4029 7851 4024 7845
4030 7844 4030 7841 4027 7836 4008 7838
TIME...MOT...LOC 1927Z 275DEG 28KT 4026 7905 4018 7890
CERULocal storm report, Jun 16, 4:37 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
437 PM EDT THU JUN 16 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM TSTM WND DMG INGLESMITH 39.75N 78.42W
06/16/2016 BEDFORD PA TRAINED SPOTTER
TREES DOWN ON BARNES ROAD AND SILVER MILLS ROAD
&&
EVENT NUMBER CTP1601673
TYBURSKILocal storm report, Jun 16, 5:02 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
502 PM EDT THU JUN 16 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM TSTM WND DMG INDIAN LAKE 40.05N 78.86W
06/16/2016 SOMERSET PA TRAINED SPOTTER
TREES DOWN IN INDIAN LAKE
&&
EVENT NUMBER CTP1601674
TYBURSKIThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 10:26 AM EDT | Special Weather Statement | CTP | Warren | 34 min |
| Jun 16, 10:48 AM EDT | Special Weather Statement | CTP | Clearfield, Elk | 42 min |
| Jun 16, 11:04 AM EDT | Severe Thunderstorm Warning | CTP | Cameron, Clearfield, Elk | 41 min |
| Jun 16, 11:12 AM EDT | Severe Thunderstorm Warning | CTP | Cambria | 78 min |
| Jun 16, 11:42 AM EDT | Special Weather Statement | CTP | Blair, Cameron, Centre, Clearfield, Huntingdon | 33 min |
| Jun 16, 12:21 PM EDT | Special Weather Statement | CTP | Blair, Huntingdon | 54 min |
| Jun 16, 12:37 PM EDT | Special Weather Statement | CTP | Centre, Clinton, Juniata, Mifflin | 53 min |
| Jun 16, 1:14 PM EDT | Special Weather Statement | CTP | Cumberland, Perry | 61 min |
| Jun 16, 1:57 PM EDT | Special Weather Statement | CTP | Somerset | 33 min |
| Jun 16, 2:05 PM EDT | Special Weather Statement | CTP | Adams | 25 min |
| Jun 16, 2:29 PM EDT | Special Weather Statement | CTP | Adams | 31 min |
| Jun 16, 2:30 PM EDT | Special Weather Statement | CTP | Bedford, Somerset | 45 min |
| Jun 16, 2:36 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Somerset | 54 min |
| Jun 16, 3:05 PM EDT | Tornado Warning | CTP | Bedford, Fulton | 40 min |
| Jun 16, 3:28 PM EDT | Special Weather Statement | CTP | Bedford | 47 min |
| Jun 16, 3:43 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Somerset | 62 min |
| Jun 16, 4:09 PM EDT | Flash Flood Watch | CTP | Bedford, Blair, Cambria, Franklin, Fulton, Somerset | 11 hr |
| Jun 16, 5:42 PM EDT | Areal Flood Advisory | CTP | Bedford, Blair, Cambria, Somerset | 4 hr |
| Jun 16, 6:42 PM EDT | Areal Flood Advisory | CTP | McKean, Warren | 2 hr |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.